# SDR 2000UALA00232

- Difficulty date: May 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 19,630 hours
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: A25461103
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

YELLOW SYSTEM LO QTY IN FLIGHT.  TURNED OFF PUMP PER ECAM.  *S/D*  FOUND LEAK AT AUTO BRAKE SELECTOR.  REPLACED PACKING.  SERVICED YELLOW SYSTEM TO FULL.
